# SDR MASA20211102522

- Difficulty date: November 2, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL600*
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: CC670386011
- Part serial: NA
- Condition: Cracked
- Location: Pax Door-Aft
- Part time: 24,140 hours, 18,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT SIDE PANEL COMMON TO THE AIRSTAIR WAS FOUND TO HAVE A CRACK. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 52-11-04, FIGURE 52-11-04-991-801, ITEM 1B, EA 32-2021-021.
